# SDR DALA2016031101852

- Difficulty date: March 10, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 750-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT RING PAN AFT UPPER CORNER BETWEEN BS 750-769, 1117-1136, 1136-1155, 1174-1193, 1212-1231.  RING PAN RT AFT UPPER CORNER BETWEEN BS 750-769, BS 1117-1136, BS 1136-1155, BS  1174-1193, BS 1212-1231 WERE REPAIRED IAW SRM 51-30-2, 51-30-5, SRM 53-05, FIG 122, ERAS  487747-14MA, REV A, AND 493648-14MA, REV A.
